# SDR MWEA030002

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 59394001
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING THE "O" SLAT INBOARD IDLER TRACK HAS A QUARTER INCH DIAMETER ATTACH HOLE THAT IS ELONGATED.  FABRICATED AND INSTALLED BUSHINGS.
